Mathematical Problems in Engineering
Volume 2011 (2011), Article ID 587068, 14 pages
doi:10.1155/2011/587068
Research Article

Solution to the Linear Fractional Differential Equation Using Adomian Decomposition Method

1Department of Mathematics, Xiamen University, Xiamen 361005, China
2Department of Mathematics, Huzhou Teachers College, Huzhou 313000, China

Received 25 March 2010; Accepted 1 June 2010

Academic Editor: Geraldo Silva

Copyright © 2011 Jin-Fa Cheng and Yu-Ming Chu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We obtain the analytical general solution of the linear fractional differential equations with constant coefficients by Adomian decomposition method under nonhomogeneous initial value condition, which is in the sense of the Caputo fractional derivative.